Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original Paper

Vojtěch Janoušek, Stanislav Vrána, Vojtěch Erban, Karel Vokurka, Milan Drábek

Metabasic rocks in the Varied Group of the Moldanubian Zone, southern Bohemia - their petrology, geochemical character and possible petrogenesis

Journal of Geosciences, volume 53 (2008), issue 1, 31 - 64

DOI: http://dx.doi.org/10.3190/jgeosci.019



Localities discussed in text. For further info, click the red mark:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943